ON THE COMPOSITION OF FUNCTIONS OF BOUNDED MEAN-OSCILLATION WITH MEROMORPHIC FUNCTIONS

被引:2
作者
GOTOH, Y [1 ]
机构
[1] KYOTO UNIV,DEPT MATH,KYOTO 606,JAPAN
来源
JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY | 1991年 / 31卷 / 03期
关键词
D O I
10.1215/kjm/1250519721
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:635 / 642
页数:8
相关论文
共 9 条
[1]   ON BMO PROPERTY FOR POTENTIALS ON RIEMANN SURFACES [J].
GOTOH, Y .
JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, 1987, 27 (02) :349-365
[2]  
GOTOH Y, IN PRESS J MATH KYOT
[3]  
GOTOH Y, 1988, J MATH KYOTO U, P141
[4]  
HOFFMAN K, 1967, ANN MATH, V86, P76
[5]   EXTENSION-THEOREMS FOR BMO [J].
JONES, PW .
INDIANA UNIVERSITY MATHEMATICS JOURNAL, 1980, 29 (01) :41-66
[6]  
MCKENNA PJ, 1977, MICH MATH J, V24, P311
[7]   FUNCTIONS OF BOUNDED MEAN OSCILLATION AND QUASICONFORMAL MAPPINGS [J].
REIMANN, HM .
COMMENTARII MATHEMATICI HELVETICI, 1974, 49 (02) :260-276
[8]  
REIMANN HM, 1975, LECTURE NOTES MATH, V489
[9]  
[No title captured]